# SDR IXXA06SMN098S

- Difficulty date: March 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, RT WING NR 4 PYLON PANEL CRACKED, YN 321.000.  PERFORMED MAJOR REPAIR IAW DC8-70 SB 54-93 CONDITION V. REMOVED FASTENERS IAW SB 54-93 PAGE 11 FIG 2 DC8 SRM 51-3-0, DC8 SRM 51-1-21. PERFORMED VISUAL INSPECTION TO PYLON ADAPTER PANEL FOR CRACKS, BREAKS OR MISALIGNED BOLTS. NEITHER CRACKS, BREAKS, CORROSION NOR MISALIGNED BOLTS. PERFORMED STOP HOLE ON CRACK END AND FABRICATED (04EA) DOUBLERS (AL7075T6 0.090”) IAW SB 54-93 PAGES 8, 9, 10.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW DC8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW SB 54-93 PAGES 13, 14, 15, 16, DC8  SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-3-1 (TORQUED)
